# SDR ASOA20150312018

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 34,245 hours, 26,798 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: 14529426002
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 34,245 hours, 26,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LT ENGINE FORWARD LOWER YOKE FITTING WAS FOUND CRACKED.  MAINTENANCE REPLACED THE FITTING IAW SB 145-54-0013 AND STS EA 26-2014-063.
